# SDR LR7A2016061400844

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT OTBD FLAP UPPER SKIN CRACKED AT OWS46L AND OWS118L.  REPAIRED IAW SRM FIG. 51-140-12.
